# SDR 95ZZZX6458

- Difficulty date: September 20, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Palm Beach Aircraft Propeller Inc, repair station LU4R349M
- Make and model: Beech 1900D
- Propeller: Hartzl HCE4A3A
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: E10950K
- Condition: Debonded
- Location: Leading Edge
- Part time: 1,925 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEADING EDGE OF COMPOSITE BLADE DEBONDED UNDER DEICE BOOT.
